Reach Us +447480022765
Department of Pharmacy Practice, Smt. Sarojini Ramulamma College of Pharmacy, Mahbubnagar, Telangana, India

Publications

  • Case Reports   
    A Case Report on Diclofenac Induced Stevens Johnson Syndrome
    Author(s): Sateesh Kumar Reddy K*, Shanmuga Kumar SD, Vijay Raghavendra NC and Sudheer Kumar K

    Abstract

    Stevens Johnson syndrome is a serious systemic disorder with the potential for severe morbidity and mortality. Stevens Johnson syndrome is a rare vesiculobullouus disease characterized by acute cutaneous eruptions that involves the skin and mucous membrane. It is a type 4 hypersensitivity reaction with severe skin symptoms and also often accompanied by complications in numerous organs such as liver, kidney and lungs. By considering the extend of skin detachment the Stevens Johnson syndrome and Toxic epidermal necrosis are classified that is with the degree of epidermal detachment less than 10% of body surface being classified as Stevens Johnson syndrome, greater than 30 as Toxic epidermal necrosis and 10-30% as Stevens Johnson syndrome/Toxic epidermal necrosis overlap. The most common cause of SJS were drugs they account for about 80% of the cases among th.. Read More»